# SDR NSVA20070028

- Difficulty date: February 5, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 34,585 hours, 37,694 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 531624
- Part serial: 061
- Condition: Unknown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND FLIGHT IDLE OPEN LIGHT ILLUMINATED AFTER TAKEOFF.  REPLACED CONTROL QUADRANT IAW SA AMM 76-10-05 FUNCTIONAL TEST REQUIRED, PN: 531624, SN ON: 023 SN OFF: 061.  PERFORMED OPERATIONAL CHECK OF QUADRANT CONTROL IAW SA MM 71-00-00.  OPERATIONAL CHECK GOOD.
